# SDR ASAA2018120627240

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,072 hours, 3,168 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL X FEED VALVE FAULT ECAM DISPLAYED AFTER FUEL BALANCE PROCEDURE. GROUNDED - YES. PERFORMED OPS TEST PER AMM 28-23-00, NO FAULTS FOUND.
